# SDR SWAA2022031066363

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 400 AT LEVEL STR 26LH SIDE AT FWD CARGO COMPARTMENT (1 EA) 2022-55507 / [01] REPLACED ANGLE LOCATED BS 400 AT LEVEL STR 26LH SIDE AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DRAWING #143A7505 SHEET 2 REV ?B?. SEE INDIVIDUAL SIGNOFFS BELOW;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
